Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Newly Diagnosed.

Newly Diagnosed.

I am newly diagnosed. 3 months ago at 52yrs old. I cannot stay focused, lose my vision, have extreme headaches and nausea. Methotrexate injections and Leucoverine weekly. Side effects of meds or RA?

A myRAteam Member said:

Hi Hidden. A strong mind in my career choice, is a must. I can say I know how you feel.
I am now taking injections of Methatrexate. Hoping that I settle into this better then the pills. I will let you know though.
Prednisone was a blessing but only a very short term option for my wedding. 5 days. Although I blew up like a blowfish, I felt so good. It's too bad we can't find something like prednisone without the nasty side effects. Maybe someday? :)

Take care.
Laurie

posted 4 days ago
A myRAteam Member said:

@A myRAteam Member I’m also on methotrexate, but the tablets. Nausea and headaches are very common side effects. I have had blurred vision before my diagnoses, but it’s not effected me as much these days. I can’t say losing focus is a big one with me, but forgetfulness seems to be. Lol At the age of 37 that somewhat is embarassing especially for someone running her own business. I write everything down these days....🤦🏻‍♀️Hope you doing okay otherwise. Big hugs xxx

posted 4 days ago
A myRAteam Member said:

My meds are different. Follow up is in December. Hopefully my Rheumatologist can square things around. We have not talked bone loss.
I've worked full time since 19yrs of age. I am home and am at an all time low.
Hoping things lookup again. For you as well.

posted 5 days ago
A myRAteam Member said:

I completely understand how you feel, I can’t concentrate half the time either and right midsentence I totally forget what the heck I’m saying, I take Arava, duloxetine, folic acid. My bones are brittle, broke left foot in March and it just healed. I’m 54yrs young but most days feel 90. I’ve not had any side affects from my meds but the RA has caused my bone loss and them to become so brittle.

posted 5 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in